# SDR CALA2025090208374

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N26967
- Make and model: Boeing 787-9
- Aircraft serial: 60144
- Aircraft time: 42,702 hours, 4,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW WCU AT POSITION 13.1 PER AMM UP TO STEP 1.D. REQUIRES SOFTWARE UPDATE AND INSTALLATION TEST DUE TO REPLACEMENT. PERFORMED SOFTWARE UPDATE AND INSTALLATION TESTS OF WELS SYSTEM DUE TO WCU 13.1 INSTALLATION REF AMM 33-51-07-01A-720A STEPS 1.D TO END. ALL TESTS PASSED. EMERGENCY LIGHTS OPS CHECK GOOD AT THIS TIME.
